RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 1, Pages 166–175 (Mi tvp330)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

A random walk with a skip-free component and the Lagrange inversion formula

O. V. Viskov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper shows that for a random walk with a skip-free component, distributions of certain first passage times and hitting points are infinitely divisible. The proofs are elementary and based on an algebraic approach to the classical Lagrange formula. This approach permits us to write explicitly the respective Levy measures.

Keywords: Lagrange inversion formula, Heisenberg–Weyl algebra, infinitely divisible distributions, skip-free random walks.

DOI: https://doi.org/10.4213/tvp330

Full text: PDF file (562 kB)

English version:
Theory of Probability and its Applications, 2001, 45:1, 164–172

Bibliographic databases:

Received: 09.07.1999

Citation: O. V. Viskov, “A random walk with a skip-free component and the Lagrange inversion formula”, Teor. Veroyatnost. i Primenen., 45:1 (2000), 166–175; Theory Probab. Appl., 45:1 (2001), 164–172

Citation in format AMSBIB
\Bibitem{Vis00}
\by O.~V.~Viskov
\paper A random walk with a skip-free component and the Lagrange inversion formula
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 1
\pages 166--175
\mathnet{http://mi.mathnet.ru/tvp330}
\crossref{https://doi.org/10.4213/tvp330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1810980}
\zmath{https://zbmath.org/?q=an:0978.60042}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 1
\pages 164--172
\crossref{https://doi.org/10.1137/S0040585X97978105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000167428900013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp330
  • https://doi.org/10.4213/tvp330
  • http://mi.mathnet.ru/eng/tvp/v45/i1/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Novikov, A. N. Shiryaev, “On an effective solution of the optimal stopping problem for random walks”, Theory Probab. Appl., 49:2 (2005), 344–354  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Choi M.C.H., Patie P., “Skip-Free Markov Chains”, Trans. Am. Math. Soc., 371:10 (2019), 7301–7342  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:300
    Full text:94
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021